# SDR SWAA2025110731480

- Difficulty date: November 4, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 66,024 hours, 43,197 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 7 SLAT HAS A CRACK AT ACTUATOR ATTACH POINT.  VERIFIED WITH HFEC PART 6 51-00-00, PROCEDURE 23.  C/W SLAT INSPECTION NO FOD FOUND. R & R NR 6 L/E SLAT AND TORQUED IAW AMM 27-81-21.
